| Model Number |
EM210RF |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A health care provider (hcp) reported via a manufacturer representative that the device was found to be running hot during a preventative maintenance performed by the manufacturer representative.A health care provider had asked to perform a preventative maintenance, because the physician had been complaining about the device being hot while being used during surgery.There was no patient or staff impact.
Additional Manufacturer Narrative
Analysis found no fault or malfunction with the handpiece.The device was cleaned, upgraded to current specifications, tested and passed manufacturing specifications.If information is provided in the future, a supplemental report will be issued.